MathSciNet Relay Station
MathSciNet bibliographic data
MR1451321 (98g:65072) 65L12 (65L10)
Farrell, Paul A.; Miller, John J. H.; O'Riordan, Eugene; Shishkin, Grigorii I. On the non-existence of $\epsilon$-uniform finite difference methods on uniform meshes for semilinear two-point boundary value problems. Math. Comp. 67 (1998), no. 222, 603–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement